MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3D KNEE; FEMUR, POROUS COATED, 3D, SIZE7, RT

ENCORE MEDICAL L.P. 3D KNEE; FEMUR, POROUS COATED, 3D, SIZE7, RT
Model Number 236-02-107
Health Effect - Clinical Code Pain (1994)
Date of Event 12/20/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient having knee pain.The surgeon went in and removed everything but the patella (used other vendor for replacement parts).
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to knee pain.The previous surgery and the revision detailed in this investigation occurred 7.9 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to knee pain.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3D KNEE
Common Device Name
FEMUR, POROUS COATED, 3D, SIZE7, RT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7167475
Report Number1644408-2018-00006
Device Sequence Number1827018
Product Code MBH
UDI-Device Identifier00888912111805
UDI-Public(01)00888912111805
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K032905
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2019
Device Model Number236-02-107
Device Catalogue Number236-02-107
Device Lot Number970A1017
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer02/09/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
336-02-108, LOT 319B1022; 392-09-707, LOT 329G1072
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR